# SDR P5CA9500201

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Gasket
- Part number: 635496CL2
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN DUE TO DECREASING OIL PRESSURE, DROPPED BELOW 30 PSI WITH INCREASED BREATHER TEMPERATURE,  ENGINE OIL PRESSURE LOW LIGHT ON WINDMILL TIME 1 PLUS 20 OIL PRESSURE ALWAYS 10 TO 15 PSI.  FOUND OIL LEAK AT NR 1 AND NR 2 OIL BREATHER LINE.  REPLACED GASKET, LEAK CHECK OK.
